# SDR IPXA2019112544328

- Difficulty date: November 24, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N322UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27748
- Aircraft time: 57,659 hours, 18,916 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Lt Elevator
- Component: Elevator
- Component part number: 183T30017
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/ALEFT ELEVATOR UPPER SKIN HAS SMALL PUNCTUREREPAIRED PER EO B767-5520-74726-A
